# SDR UPS99830683

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 45-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SHACKLEBOX AND FLOOR WEB ARE CRACKED AT STA 45-55, X=-20.  SHACKLEBOX REMOVED, MAT ID FOR DOUBLER REPAIR 032 2024T3 IAW DC8 SRM 53-2-0 FIG 1B PO NR 297210 MAT ID FOR WEB .025 2024T3 IAW DC8 SRM 53-3-3 FIG 5.  FABBED AND INSTALLED DOUBLER IAW DC8 SRM 53-2-0 FIG 1B & 51-1-21.
